VOL. 28 · NO. 2 | 1981
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 28 (2), (1981)
No abstract available
Articles
Sergey Yuzvinsky
Michigan Math. J. 28 (2), 131-145, (1981) DOI: 10.1307/mmj/1029002504
KEYWORDS: 15A69, 15A72, 32M99
No abstract available
Wolfgang Vogel
Michigan Math. J. 28 (2), 147-152, (1981) DOI: 10.1307/mmj/1029002505
KEYWORDS: 13H10
No abstract available
T. T. Moh
Michigan Math. J. 28 (2), 153-155, (1981) DOI: 10.1307/mmj/1029002506
KEYWORDS: 14H05, 12F99
No abstract available
Sanford S. Miller, Petru T. Mocanu
Michigan Math. J. 28 (2), 157-172, (1981) DOI: 10.1307/mmj/1029002507
KEYWORDS: 30C80, 30C45
No abstract available
Carroll Guillory, Donald Sarason
Michigan Math. J. 28 (2), 173-181, (1981) DOI: 10.1307/mmj/1029002508
KEYWORDS: ‎46J15, ‎30H05
No abstract available
Bruce Gilligan, Alan T. Huckleberry
Michigan Math. J. 28 (2), 183-198, (1981) DOI: 10.1307/mmj/1029002509
KEYWORDS: 32M10, 53C30
No abstract available
Joseph Lipman, Avinash Sathaye
Michigan Math. J. 28 (2), 199-222, (1981) DOI: 10.1307/mmj/1029002510
KEYWORDS: 13B20, 14B15
No abstract available
R. C. Baker
Michigan Math. J. 28 (2), 223-228, (1981) DOI: 10.1307/mmj/1029002511
KEYWORDS: 10H20, 10F40
No abstract available
David Handelman
Michigan Math. J. 28 (2), 229-240, (1981) DOI: 10.1307/mmj/1029002512
KEYWORDS: 46L05
No abstract available
Joseph A. Cima, Ian R. Graham
Michigan Math. J. 28 (2), 241-256, (1981) DOI: 10.1307/mmj/1029002513
KEYWORDS: 32D20, 16A35
No abstract available
Back Matter
Michigan Math. J. 28 (2), (1981)
No abstract available
Back to Top